advertisement
Question
Posted by: Zammy | 2010/08/26

Emotions

i have a problem and it has since resulted in a loss of a relationship which i treasured the most. im verry emotional and often cry a lot. tears run down my eyes hysterically whn i laugh and its even worse when im hurt or dissapointed. My boyfrend has since left me because he can no longer tolerate my tears.

im hoping that my boyfrend and i can still work things out but for that to happen i need to be certain that i can conroll my emotions and moods, so i need to know if there are pills or any medication that i can take which may help with my problem? is there anything that doc can reccommend?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Some of us are simpl more watery than others, jst as some are more arid. NO genuine boyfriend would object to that. If you frequently wep in a manner that suggests HE has caused you grief, that would understandably put off anyone.
No pills could possibly help here. But for the genral tendency to emotional incontinence which you seem to b describing, CBT style counselling / psychotherapy should be able to help.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/08/26

Some of us are simpl more watery than others, jst as some are more arid. NO genuine boyfriend would object to that. If you frequently wep in a manner that suggests HE has caused you grief, that would understandably put off anyone.
No pills could possibly help here. But for the genral tendency to emotional incontinence which you seem to b describing, CBT style counselling / psychotherapy should be able to help.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement